[Vigabatrin-associated bilateral simple optic nerve atrophy with visual field constriction. A case report and a survey of the literature].
Аннотация
CASE REPORT: A 70-year-old male with optic disc pallor and visual field constriction up to 35 degrees bilaterally was previously treated with vigabatrin. The cumulative dosage was 3.7 kg. The b-wave was reduced in photopic and scotopic electroretinography and the patient had delayed visual evoked potentials. The retinal nerve fiber thickness was pathologically reduced in the Heidelberg retinal tomography (HRT) and the retinal nerve fiber layer analyzer (GDx).
CONCLUSION
Vigabatrin is an antiepileptic drug and may increase the intraretinal GABA level due to an inhibition of the enzyme GABA-transaminase and may induce an ascending simple optic nerve atrophy. Vigabatrin-associated visual field defects may be irreversible. A visual field control is recommended before starting the treatment with vigabatrin and at regular 6-month intervals thereafter. In cases of visual field constriction, the therapy should be stopped. If the cumulative dosage is more than 3 kg of vigabatrin, the visual field controls should be performed more frequently because of the dosage-toxicity relationship.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.